Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 16, 2018, 6:08 PM CDT for Oneida County, Vilas County, Wisconsin. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2018, 6:08 PM CDT (23:08 UTC)
- Expired
- Jun 16, 2018, 7:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 172 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:50 PM CDT | HAIL 1 | St Germain, WI | |
| Jun 16, 6:55 PM CDT | HAIL 1.25 | 1 Wsw St Germain, WI | COURTESY OF ARES SPOTTER N9NBC |
| Jun 16, 7:00 PM CDT | HAIL 1.25 | 2 Ese St Germain, WI | REPORT FROM INTERSECTION OF HWY 70 AND COUNTY HWY O. COURTESY OF ARES SPOTTER KC9KAK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
325
WUUS53 KGRB 162308
SVRGRB
WIC085-125-170015-
/O.NEW.KGRB.SV.W.0009.180616T2308Z-180617T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
608 PM CDT SAT JUN 16 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southwestern Vilas County in north central Wisconsin...
Northeastern Oneida County in north central Wisconsin...
* Until 715 PM CDT.
* At 608 PM CDT, a severe thunderstorm was located 7 miles southeast
of Lac Du Flambeau, or 23 miles west of Eagle River, moving east at
20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Eagle River around 710 PM CDT.
Other locations impacted by this severe thunderstorm include Arbor
Vitae, Sayner, Trout Lake, Hazelhurst, Star Lake, Woodruff, St
Germain, Lake Tomahawk and Minocqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4573 8969 4597 8989 4617 8947 4583 8918
TIME...MOT...LOC 2308Z 247DEG 18KT 4591 8973
HAIL...1.00IN
WIND...60MPH
$$
Eckberg7 follow-up statements
618
WWUS53 KGRB 162320
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
620 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
620 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 619 PM CDT, a severe thunderstorm was located 11 miles east of Lac
Du Flambeau, or 18 miles west of Eagle River, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Eagle River around 705 PM CDT.
Other locations impacted by this severe thunderstorm include Arbor
Vitae, Sayner, Star Lake, Woodruff, St Germain, Lake Tomahawk,
Minocqua and Hazelhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4573 8968 4598 8980 4613 8943 4583 8918
TIME...MOT...LOC 2319Z 252DEG 21KT 4591 8964
HAIL...1.00IN
WIND...60MPH
$$
Eckberg255
WWUS53 KGRB 162328
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
628 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
628 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 628 PM CDT, a severe thunderstorm was located 14 miles south of
Boulder Junction, or 15 miles west of Eagle River, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Eagle River around 710 PM CDT.
Other locations impacted by this severe thunderstorm include Arbor
Vitae, Star Lake, Sayner, Woodruff, St Germain and Lake Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4574 8963 4597 8973 4608 8938 4583 8918
TIME...MOT...LOC 2328Z 252DEG 20KT 4591 8957
HAIL...1.00IN
WIND...60MPH
$$
Eckberg860
WWUS53 KGRB 162346
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
646 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
646 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 646 PM CDT, a severe thunderstorm was located 9 miles west of
Eagle River, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Eagle River around 715 PM CDT.
Other locations impacted by this severe thunderstorm include Star
Lake, Sayner, St Germain and Lake Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4575 8957 4599 8967 4608 8938 4583 8918
TIME...MOT...LOC 2346Z 272DEG 16KT 4591 8944
HAIL...1.00IN
WIND...60MPH
$$
Kurimski637
WWUS53 KGRB 162349
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
649 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
649 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 648 PM CDT, a severe thunderstorm was located 8 miles west of
Eagle River, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Eagle River around 715 PM CDT.
Other locations impacted by this severe thunderstorm include Star
Lake, Sayner, St Germain and Lake Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4575 8957 4599 8967 4608 8938 4583 8918
TIME...MOT...LOC 2348Z 272DEG 16KT 4591 8942
HAIL...1.50IN
WIND...60MPH
$$
Kurimski289
WWUS53 KGRB 162353
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
653 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
653 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 652 PM CDT, a severe thunderstorm was located 7 miles west of
Eagle River, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 650 pm, quarter size hail was
reported in St Germain.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Eagle River around 715 PM CDT.
Other locations impacted by this severe thunderstorm include Star
Lake, Sayner, St Germain and Lake Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4575 8957 4599 8967 4608 8938 4583 8918
TIME...MOT...LOC 2352Z 272DEG 16KT 4591 8940
HAIL...1.50IN
WIND...60MPH
$$
Kurimski844
WWUS53 KGRB 170004
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
704 PM CDT SAT JUN 16 2018
WIC085-125-170015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
704 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...
At 704 PM CDT, a severe thunderstorm was located 7 miles west of
Eagle River, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Eagle River around 715 PM CDT.
Other locations impacted by this severe thunderstorm include St
Germain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4576 8950 4599 8959 4602 8933 4583 8918
TIME...MOT...LOC 0004Z 271DEG 13KT 4591 8940
HAIL...1.50IN
WIND...60MPH
$$
Kurimski521
WWUS53 KGRB 170012
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
712 PM CDT SAT JUN 16 2018
WIC085-125-170020-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-180617T0015Z/
Vilas WI-Oneida WI-
712 PM CDT SAT JUN 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VILAS AND
NORTHEASTERN ONEIDA COUNTIES WILL EXPIRE AT 715 PM CDT...
Although the original warning for central Vilas and northeastern
Oneida counties will expire at 715 pm, a new Severe Thunderstorm
Warning has been issued for southeastern Vilas and northeastern
Oneida counties until 845 pm.
LAT...LON 4576 8950 4599 8959 4602 8933 4583 8918
TIME...MOT...LOC 0010Z 247DEG 18KT 4592 8937
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:21 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 16, 3:21 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 321 PM CDT Sat Jun 16 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 320 PM CDT Sat Jun 16 2018 Outflow from showers and thunderstorms over northern Wisconsin and Lake Michigan today kept the warm front from lifting as far north as expected earlier. As a result, high temperatures today did not reach even reach the 80s in some locations. The warm front is expected to move north tonight, with a chance of showers and thunderstorms especially north of the boundary. The warm front will likely make it to the Michigan border by Sunday afternoon, making Father's day quite warm and humid, except right at the lakeshore. High temperatures in the upper 80s to low 90s combined with dewpoints in the lower 70s will produce heat indices in the mid to upper 90s in many places. Heat advisories could be issued for central and east central Wisconsin if it gets warmer than expected. A cold front will move into central and northcentral Wisconsin Sunday afternoon, and to eastern Wisconsin during the evening. The very warm and humid conditions combined with the convergence along the front should produce some strong to severe thunderstorms with large hail and strong winds. .LONG TERM...Sunday Night Through Saturday Issued at 320 PM CDT Sat Jun 16 2018 Models keep southwest flow in place across the region through the early portions of the extended period. This will keep shower and thunderstorm chances in place through Monday. As the sub- tropical ridge begins to break down, dry conditions will move in for the middle of next week before the next low pressure system kicks over from the Rockies and into the Central Plains, bringing with it another shot at some active weather at the end of the work week. Sunday night into Monday will be much like the earlier parts of the weekend with lingering shower and thunderstorm chances across northern, central, and northeastern Wisconsin. Ample instability will be in the region, but with little shear, anticipate the organized severe threat to consist primarily of wind and flooding, with the isolated potential for large hail. Precipitable water values around 2 inches coupled with the chance to see some training storms will keep the flood risk at the forefront, especially for areas that have already seen heavy rainfall over the weekend. Monday the cold front will come through the region, bringing with it another shot at active weather. The timing of this front will affect the overall severe chances during the day, with a later arrival increasing severe chances in the evening, as instability builds through the day. Once the front is through, a few lingering showers are possible, but drier conditions will arrive by Tuesday evening through the midweek. Models then begin to suggest the next low pressure system will bring active weather towards the end of next week, but its too early yet to get the timing down for this system. Temperatures will be above normal Monday, near normal Tuesday, and then remain a few degrees above normal through the end of next week. && .AVIATION...for 18Z TAF Issuance Issued at 234 PM CDT Sat Jun 16 2018 Scattered showers and thunderstorms are possible north of a slow moving warm front that stretched roughly from Eau Claire to Wisconsin Rapids at 19z. The front will move slowly north this afternoon and tonight. MVFR ceilings are possible north of the warm front as well. A cold front will move across the area Sunday afternoon and evening and bring a line of showers and storms and possible strong winds and hail. && .HYDROLOGY... Issued at 320 PM CDT Sat Jun 16 2018 Heavy rains from the last two days combined with several more rounds of heavy rainfall could produce some flash flooding in Oneida and Vilas counties tonight through Monday. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday afternoon for WIZ005-010. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......RDM HYDROLOGY......RDM
Hazardous weather outlook, Jun 16, 3:08 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Green Bay WI 308 PM CDT Sat Jun 16 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 308 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are possible tonight, especially over north central Wisconsin. A few storms could produce heavy rain, gusty winds and localized flooding. A Flash Flood Watch is in effect for Vilas and Oneida counties. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a slight chance of severe thunderstorms over most of the area Sunday afternoon and Sunday night as a cold front moves through the state. Large hail and damaging winds are possible. The storms could also produce heavy rainfall and pose a risk of flooding, especially across north-central Wisconsin. A Flash Flood Watch remains in effect for Vilas and Oneida Counties through Monday afternoon. Hot and humid conditions are expected Sunday, with heat indices in the middle to upper 90s across central and east central Wisconsin. Spend some time in the shade or air conditioned buildings during the hottest part of the day. There is a chance of thunderstorms late next week. It is too early to determine if any of these storms would become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday and Sunday night. LMZ521-522-541>543-172015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 308 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms will pose a hazard to boaters on the lake and bay at times tonight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a chance of thunderstorms Sunday through Monday night. Some storms could produce strong winds and hail Sunday afternoon or Sunday night. Dense fog is also possible at times through Monday, especially on the lake. RDM/Eckberg
In the hours before
Local storm report, Jun 16, 4:57 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 2 S WAUTOMA 44.03N 89.28W
06/16/2018 M39 MPH WAUSHARA WI AWOS
GUST TO 39 MPH AT Y50 AWOS.
&&
TIMKLocal storm report, Jun 16, 5:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 W WAUTOMA 44.06N 89.30W
06/16/2018 WAUSHARA WI LAW ENFORCEMENT
THREE TREES DOWN APPROX. 1 TO 2 MILES WEST OF WAUTOMA.
TIME ESTIMATED BY RADAR.
&&
KLBLocal storm report, Jun 16, 5:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WAUTOMA 44.06N 89.28W
06/16/2018 M0.25 INCH WAUSHARA WI LAW ENFORCEMENT
TIME ESTIMATED BY RADAR.
&&
KLBLocal storm report, Jun 16, 5:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 5 S WAUPACA 44.27N 89.06W
06/16/2018 M0.25 INCH WAUPACA WI TRAINED SPOTTER
PEA SIZED HAIL AND 40 MPH WINDS MEASURED.
&&
KLBSpecial weather statement, Jun 16, 5:33 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Green Bay WI 533 PM CDT SAT JUN 16 2018 WIZ037-038-162315- Waupaca WI-Outagamie WI- 533 PM CDT SAT JUN 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAUPACA AND SOUTHWESTERN OUTAGAMIE COUNTIES UNTIL 615 PM CDT... At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near Fremont, or 7 miles southeast of Waupaca, moving east at 30 mph. Pea size hail, winds in excess of 40 mph and torrential rainfall will be possible with this storm. This strong thunderstorm will be near... New London around 550 PM CDT. Other locations impacted by this storm include Stephensville, Medina, Royalton, Northport, Readfield, Greenville, Dale, Shiocton, Weyauwega and Hortonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4439 8906 4448 8853 4424 8847 4424 8898 TIME...MOT...LOC 2232Z 261DEG 28KT 4429 8892 Eckberg
Special weather statement, Jun 16, 6:02 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
602 PM CDT SAT JUN 16 2018
WIZ005-010-170000-
Vilas WI-Oneida WI-
602 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VILAS AND NORTH
CENTRAL ONEIDA COUNTIES UNTIL 700 PM CDT...
At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lac Du Flambeau, or 22 miles southeast of Turtle Flambeau Flowage,
moving northeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Vilas
and north central Oneida Counties, including the following
locations... Arbor Vitae, Sayner, Trout Lake, Hazelhurst, Star Lake,
Woodruff, St Germain, Lake Tomahawk and Minocqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4612 8944 4587 8925 4572 8975 4595 8995
4602 8991
TIME...MOT...LOC 2302Z 242DEG 21KT 4591 8977
EckbergThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:39 PM CDT | Special Weather Statement | GRB | Portage, Wood | 51 min |
| Jun 15, 7:57 PM CDT | Special Weather Statement | GRB | Waushara | 63 min |
| Jun 15, 8:28 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Door, Kewaunee, Marathon, Oconto and 7 more | 92 min |
| Jun 16, 3:30 AM CDT | Flash Flood Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more | 53 hr |
| Jun 16, 6:40 AM CDT | Special Marine Warning | GRB | 65 min | |
| Jun 16, 7:25 AM CDT | Special Marine Warning | GRB | 75 min | |
| Jun 16, 7:57 AM CDT | Special Marine Warning | GRB | 33 min | |
| Jun 16, 8:46 AM CDT | Special Weather Statement | GRB | Door | 44 min |
| Jun 16, 9:02 AM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 16, 9:09 AM CDT | Special Weather Statement | GRB | Marinette | 36 min |
| Jun 16, 9:27 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 48 min |
| Jun 16, 10:04 AM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 16, 10:30 AM CDT | Special Marine Warning | GRB | 60 min | |
| Jun 16, 10:40 AM CDT | Special Weather Statement | GRB | Marinette | 50 min |
| Jun 16, 10:49 AM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 16, 11:23 AM CDT | Special Weather Statement | GRB | Door | 37 min |
| Jun 16, 11:30 AM CDT | Special Marine Warning | GRB | 34 min | |
| Jun 16, 12:42 PM CDT | Special Weather Statement | GRB | Kewaunee | 48 min |
| Jun 16, 3:13 PM CDT | Special Weather Statement | GRB | Portage | 47 min |
| Jun 16, 3:49 PM CDT | Special Weather Statement | GRB | Waupaca | 41 min |
| Jun 16, 4:24 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 66 min |
| Jun 16, 4:40 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 40 min |
| Jun 16, 4:48 PM CDT | Special Weather Statement | GRB | Forest | 57 min |
| Jun 16, 5:33 PM CDT | Special Weather Statement | GRB | Waupaca | 42 min |
| Jun 16, 6:02 PM CDT | Special Weather Statement | GRB | Vilas | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.